# SDR UALA2012012300469

- Difficulty date: January 22, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 76,375 hours, 22,084 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 58791
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT LAV 2L DOOR.  REPAIRED POWER FEEDER AND RE-INSTALLED EEL STRIP IN FRONT OF MID LAV DOOR.  LIGHT CHECKS GOOD.
